# SDR ASOA201001320

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 469-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LBL 9.0 BETWEEN FS 469.00 - FS 597 MULTIPLE LOCATION COMING FROM UNDER SEAT TRACK.  REMOVED SEAT RAILS IAW AMM 53-00-49-000-801.  CORROSION REMOVED FROM TOP OF FLOORBEAM IN 3 LOCATIONS BETWEEN FS 469 & FS 661.00 LBL9 IAW SRM 51-21-06-001-001-A01,  PERFORMED UT THICKNESS INSP OF BLEND AREA IN FLOORBEAMS IAW MAC NDT INSP PROCEDURES UT.3 MINIMUM CATERIAL REMAINING IS AS FOLLOWS; LOCATION JUST ADT OF FS 469.00 IS .017", LOCATION NR3 AT FS581.00 IS 063." IN REF TO STEP 2 ABOVE SUBMIT FINDING TO THD. REMOVED DAMAGED BEAM SECTION AT LBL9 FS 485-565 PREPARED NEW BEAM ASSY AND FABRICATED ALL PARTS IAW REO 670-53-00-029.
